# SDR IPXA2023092594242

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,334 hours, 18,152 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NALEFT BRAKE LOST ALL EFFECTIVENESS AT 40 KTS FULL REVERSE USED AT SLOW SPEED PLEASE CHECK BLADES OF ENGINES 1 & 3ACCOMPLISHED GVI OF ENG 1&3 FAN AREA FOR FOD DAMAGE IAW AMM 72-00-02. NO DAMAGE FOUND, OK FOR SERVICE. 1345269 9-22-23 OPS TEST OF ASC11 OK PER AMM 32-45-01. OPS TST OK OF ABVVU IAW AMM32-48-00 1345204 9-22-23 VERIFIED BRAKE SYS 1 AND SYS 2 PRESSURE AT LH MLG TO BE 2850-3050 PSI NORMAL OPS PLEASE TO
